Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 1993
- Published
On the Complexity of Function Learning
Auer, P., Long, P. M., Maass, W. & Wöginger, G. J., 1993, Sixth Annual ACM Conference on Computational Learning Theory (COLT 1993). p. 392-401Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
On the girth of infinite graphs
Seifter, N., 1993, In: Discrete mathematics.Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanents of (1,-1) matrices
Kräuter, A. R., 1993, Proceedings of the Topology and Geometry Research Center, Volume 4. p. 151-204Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- 1992
- Published
Cartesian graph factorization at logarithmic cost per edge
Aurenhammer, F., Hagauer, J. & Imrich, W., Dec 1992, In: Computational complexity. 2, 4, p. 331-349 19 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Retracts of strong products of graphs
Imrich, W. & Klavžar, S., 12 Nov 1992, In: Discrete mathematics. 109, 1-3, p. 147-154 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Simple tournaments and sharply transitive groups
Imrich, W. & Nešetřil, J., 28 Oct 1992, In: Discrete mathematics. 108, 1-3, p. 159-165 7 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Analysis of grid-induced errors in simulation of frontal displacement
Brand, C., 1992Research output: Thesis › Habilitation thesis › peer-review
- Published
Automorphism groups of graphs with linear growth
Seifter, N., 1992, In: Glasnik matematički.Research output: Contribution to journal › Article › Research › peer-review
- Published
Graphs with polynomial growth are covering graphs
Seifter, N. & Godsil, C., 1992, In: Graphs and combinatorics .Research output: Contribution to journal › Article › Research › peer-review
- Published
On the Hadwiger number of infinite graphs
Seifter, N., 1992, In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg.Research output: Contribution to journal › Article › Research › peer-review